Birth Control Pill and Acne - please help!
I have been taking Yaz for about 2 years now off and on. Most recently I was on it for a year straight. I started taking it for acne and to regulate my period. It did wonders for my skin...I used to get horrible cysts under my arm in addition to moderate acne on my face and it cleared both up. However, I stopped taking Yaz in the middle of the pack about 10 days ago due to the potentially serious side effects that I had read about online as well as my own experience of gastrointesintal problems and having to have my gallbladder removed.
Unfortunately, in just 10 days my acne has come back completely, so I want to go back on a birth control pill, just not Yaz. I was wondering if anyone had any suggestions on a pill that works really well. I had tried Loestrin 24 before, but it didn't help at all. I'm desperate at this point for something to work well and fast, before the cysts come back on my skin! Also, since I stopped taking the pill in the middle of the pack, how soon can I start a new pill....I don't want to wait until I have a period because my acne is so bad now that I was in tears this morning!!